It is currently Sat Aug 19, 2017 1:54 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Thu Sep 13, 2012 11:10 am 
Offline
Average Poster
Average Poster

Joined: Wed Sep 12, 2012 12:16 pm
Posts: 5
So the time has come for me to try and get off the subutex.

I took my last dose 36 hours ago and I still feel normal. I dont plan on having any for at least 4 days.

I am slightly concerned about the symptoms like restless legs, anxiety and sleeplessness. The probelm is im from the UK and the doctors here dont give us anything for it.

I have read you guys get xanax etc, The doctors over here wouldnt even dream of giving me vallium and its very rare to get zopiclone.

I will be keeping a daily record of how im feeling etc.

If anyone has any suggestions of meds I can get over the counter that may help the symptoms then please feel free to add a comment

Side note: I have read that the ceiling effect is x amount of subutex and once you hit it you cant get high any more. I have been taking 10mg daily for a few days and prior to that I was taking 8mg, I still get high every single time I take it. Some days more then others but never the less I still get high and I wondered why this was.

I would prefer to get to a point where I dont feel the "high" effect, How would I manage this? Should I take a shit load to saturate the receptors so lower amounts wont feel anything or just keep to my plan and just take the lowest amount I can?


Top
 Profile  
 
 Post subject: Subutex
PostPosted: Thu Sep 13, 2012 2:11 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Hey T2000,

Your post is a little confusing. First you say you are quitting Sub and it has been four days, then you say you get high from it and ask whether you should take a shitload or not so you don't feel it. Are you not committed to stopping or do you want to continue taking it?

If you jumped from 10mgs then you will have a hard time with the withdrawals. And 4 days is about right before you start to feel uncomfortable. Buprenorphine stays in your system a very long time so you don't feel the w/d's right off unless you are on a small dose.

May I suggest you do it the correct way? Meaning, taper nice and slow and jump from the lowest amount you can get down to. If your Dr. won't give you any comfort meds then tapering is very important or you will feel terrible very soon. See if they'll give you Clonidine, an older blood pressure medication that seems to help with the w/d symptoms. Doesn't hurt to ask.

As far as getting a little high from the Sub, many others have said the same thing. You can try to overwhelm your receptors and see if it helps but I really can't tell you if it will work. I'm sure others will comment on it though.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject: Re: Subutex
PostPosted: Thu Sep 13, 2012 3:58 pm 
Offline
Average Poster
Average Poster

Joined: Wed Sep 12, 2012 12:16 pm
Posts: 5
rule62 wrote:
Hey T2000,

Your post is a little confusing. First you say you are quitting Sub and it has been four days, then you say you get high from it and ask whether you should take a shitload or not so you don't feel it. Are you not committed to stopping or do you want to continue taking it?

If you jumped from 10mgs then you will have a hard time with the withdrawals. And 4 days is about right before you start to feel uncomfortable. Buprenorphine stays in your system a very long time so you don't feel the w/d's right off unless you are on a small dose.

May I suggest you do it the correct way? Meaning, taper nice and slow and jump from the lowest amount you can get down to. If your Dr. won't give you any comfort meds then tapering is very important or you will feel terrible very soon. See if they'll give you Clonidine, an older blood pressure medication that seems to help with the w/d symptoms. Doesn't hurt to ask.

As far as getting a little high from the Sub, many others have said the same thing. You can try to overwhelm your receptors and see if it helps but I really can't tell you if it will work. I'm sure others will comment on it though.


Hi thanks for the reply.

No its been 2 days now. My previous post said my last dose was 36 hours and I was trying to get to 4 days without taking any and see how I feel.

When I get to the point where I am feeling WD I am going to take 1mg wait 30 minutes and see how I feel and if its not enough do another 1mg and so forth until I find my comfort level. I will then go another 4 days and take the same amount as last time. Next time I am going to lower the dose by 0..5mg and so forth.

As far as getting high, I suppose I am just going to have to not think about it. Im hoping that once I hit my 4th day and I take my dose I wont feel any high just feel more comfortable.

When I take my dose, Im not going to try and reach a point where I feel 100% im aiming for a level that is bearable. I believe this way is the best as it will get me used to and ready for the hard WD and might even make them less noticeable due to feel slight WD for a few months if that makes sense?

Im sorry if my posts seem all over the place. I wasnt educated and find it hard to construct the way I would like to put things across. I find it hard to explain things the way I would be able to face to face with text. So please bare with me and if something dont make sense or you would like me to try and write it in a more understandable way just ask and I will try my best.

Back to my WD:

Its now been 2 days and I dont feel any discomfort. I have slight urges now and then but nothing I cant handle.

The urges are whats scaring me though, as for some reason I cant seem to combat them. I really wanna get off this stuff but something in my brain just keeps urging that feel good feeling. I think its my depression thats craving it as it takes it away.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Sep 13, 2012 9:07 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Dec 08, 2011 2:41 pm
Posts: 207
If you have trouble sleeping, there is a vitamin/supplement called Valerian Root. Do you guys have Walmart? They have it at Walmart here in the US. It won't knock you out like a hardcore sleeping med, and you may still wake up in the night, but it will help get back to sleep throughout the night. You take it 30 minutes before bedtime. I find it better than Melatonin but you could try Melatonin too.

Also Vitamin B Complex and the amino acid L-Tyrosine for energy. Take the L-Ty in between meals and eat something 30 minutes later.

Also the vitamin/supplement 5htp can help w/ anxiety and depression. It is converted into serotonin in your brain.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 13, 2012 10:15 pm 
Offline
Power Poster
Power Poster

Joined: Wed Aug 22, 2012 8:38 pm
Posts: 69
The urge is the biggest thing to overcome my friend. You're gonna get physical symptoms either way, whether they are hardcore from jumping or minor from tapering.

I've learned from my own experience the last 7 weeks that the urge is what separates addiction from clean. You learn how to control that with opes, with subs, with anything - you will overcome.

Good luck. Days 4-7 are tough for the mental urge game but once you get past that, it gets farther and farther in between. I mean, I'm at 29 days now no subs and aside from some minor incidents which affected my life the last 2 weeks, the urges are pretty much gone.

And by minor incidents, I mean people offering me stuff.

You can do it!

CHARLIE


Top
 Profile  
 
 Post subject:
PostPosted: Fri Sep 14, 2012 9:32 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Just a suggestion...you will need to wait longer than 30 min to see if that 1mg helps. Bupe takes 45 minutes minimum to take effect. And I found that with lower doses and less in my system it takes even longer. I remember taking 1 mg when I was in WD and thinking it didn't do any good, and then I started feeling better 2 hours later! So give it a chance, you might find you will end up needing less. Good luck with your taper.
Lilly


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group